Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Having back injury, frequent bowel movement, bleeding in stool and urine

42 year old male with a back injuryfor 2 years now. for the past month i have had bleeding in my urine n my stool .when i go in the morning its always runny n have to go 4/5 times before i stop comes out ribbion like at times
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

If you are experiencing blood in your stool and urine for over a month, it would be best for you to consider visiting your doctor for an assessment.

Your doctor would need to examine your abdomen and suggest tests such as a complete blood count, stool and urine analysis at the lab, imaging tests to look at the bladder/kidneys/ureter/urethra and also likely request tests look at the colon.

The fact that you are having frequent stools may indicate that there is colitis or inflammation of the colon which can be due to different causes.

I hope this helps
Answered: Thu, 20 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor